# SDR SIMA20130626005

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 21,566 hours, 17,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE CENTER AISLE OVERHEAD EMERGENCY LIGHT SIGN (AFT) IS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R CENTER AISLE OVERHEAD EMERGENCY LIGHT AFT SIDE.  OPS CHECKED GOOD.  WORK PERFORMED IAW AMM 33-50-15.  ACFT RETURNED TO SERVICE.
